# SDR SIMA20120510025

- Difficulty date: May 10, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 19,236 hours, 15,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 65 HAS OUT OF LIMITS WITH CORROSION AT LOWER STIKER PLATE NUTPLATES. AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER PER ETD 2012-145-006915.  AIRCRAFT RETURNED TO SERVICE.
